# SDR UIEA2018040500592

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5004106
- Condition: Corroded
- Location: Bs 1461-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT BETWEEN BS 1461.98 AND 1540, LBL 44  CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, REV 106, AND DWG 146T5002, SH1, REV E, SH3, REV G, SH 4, REV C.
